# SDR GTIA2019071003475

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 8,858 hours, 3,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIT ATT SMELD DIRTY SOCKS IN FRONT GALLEY ON APPROACH. PERFORMED TSM 05-50-00-810-831-A FOUND CAUSE TO BE TYPE 9. RAN ENGINES AND PACKS IAW AMM 71-00-00 TO VERIFY NO DEFECTS NOTED. A/C OK FOR SVC.
